... legs and feet. Will this always be there or will the next injection make me have less pain or will hat pain always be there?
I asked my doctor how long could the side effects last and she said that the medication has a half life of 4 weeks. That means that every 4 weeks, any side effects would be cut in half. If that info helps you at all, I was led to believe that the side effects would definately get less and less with time.
Are you sure that your pain is from the Prolia? Did the pain start right after your injection? How long ago did you have the first injection? I am about to get my first injection of it in a couple weeks, so I am interested in your experience. So please let me know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2013 • 1 answer
Posted 2 Apr 2014 • 2 answers
How do I know if Prolia is increasing my bone density and building strong dense bone tissue? Will m?
Posted 19 Jul 2014 • 3 answers
Posted 15 May 2015 • 1 answer
Posted 24 Jul 2016 • 0 answers